Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Exponentiation of operator Lie algebras on Banach spaces


Author: Robert T. Moore
Journal: Bull. Amer. Math. Soc. 71 (1965), 903-908
DOI: https://doi.org/10.1090/S0002-9904-1965-11437-9
MathSciNet review: 0188349
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Bargmann, Irreducible unitary representations of the Lorentz group, Ann. of Math. 48 (1947), 568-640. MR 21942
  • 2. P. Cartier and J. Dixmier, Vecteurs analytiques dans les representations des groupes de Lie, Amer. J. Math. 80 (1958), 131-145. MR 94406
  • 3. J. Dixmier, Représentations intégrables du groupe de De Sitter, Bull. Soc. Math. France 89 (1961), 9-41. MR 140614
  • 4. L. Gårding, Note on continuous representations of Lie groups, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 331-332; see also, Vecteurs analytiques dans les representations des groupes de Lie, Bull. Soc. Math. France 88 (1960), 73-93. MR 21943
  • 5. Harish-Chandra, Representations of a semi-simple Lie group on a Banach space. I, Trans. Amer. Math. Soc. 75 (1953), 185-243. MR 56610
  • 6. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., rev. ed., 1957. MR 89373
  • 7. N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 143793
  • 8. E. Nelson, Analytic vectors, Ann. of Math. 70 (1959), 572-615. MR 107176
  • 9. L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939.
  • 10. I. E. Segal, A class of operator algebras which are determined by groups, Duke Math. J. 18 (1951), 221-265. MR 45133
  • 11. S. Yosida, On the differentiability and the representation of one parameter semigroup of linear operators, J. Math. Soc. Japan 1 (1948), 15-21. MR 28537


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11437-9

American Mathematical Society